During my menstral cycle I have excessive swelling in my stomach and pain on left lower side of ovaries,I have seen a doctor but nothing was found to be wrong.I wanted to know if there is any know condition that I might have and have you ever heard of this before?
are you on bc pills. I had my second child in December of 2002, at that time I had my tubes tied. For the next two years I was in extreme pain from my mentral cycle, Excessive stomach swelling, weight gain and the pain in my ovaries made be bed ridden for the first day. SORRY IF TMI.
But I went to my gyno and she said some woman, tubals or no tubals, have these issues. You can't completely get rid of the symptoms but taking birth control pills will help eleviate some of the pain and so on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.